# SDR VNAA2015100500004

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N229JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 28,429 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Anchor
- Condition: Corroded
- Location: Fs 583-599
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ANCHORS, TWO AT LBL 9, BS 599-583 ARE CORRODED.  R & R ANCHORS IAW  AMM.
